Matrices coupled in a chain: II. Spacing functions - Archive ouverte HAL Access content directly
Journal Articles Journal of Physics A: Mathematical and General (1975 - 2006) Year : 1998

Matrices coupled in a chain: II. Spacing functions

(1, 2) , (1) , (1)
1
2

Abstract

For the eigenvalues of $p$ complex hermitian $n×n$ matrices coupled in a chain, we give a method of calculating the spacing functions. This is a generalization of the one matrix case which has been known for a long time
Fichier principal
Vignette du fichier
MaNoMeh.pdf (88.96 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

cea-02905144 , version 1 (23-07-2020)

Identifiers

Cite

Gilbert Mahoux, Madan Lal Mehta, Jean-Marie Normand. Matrices coupled in a chain: II. Spacing functions. Journal of Physics A: Mathematical and General (1975 - 2006), 1998, 31 (19), pp.4457-4464. ⟨10.1088/0305-4470/31/19/011⟩. ⟨cea-02905144⟩
26 View
37 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More